CSN Login
Members Online: 1

You are here

After chemo

Ribbons's picture
Ribbons
Posts: 73
Joined: Jan 2019

How long do muscle and bone aches and pains usually last after finishing chemo? 2 months from Carbo/Taxol and Neulasta. sometime in the near future I think I will have to have ankle surgery. I get get little stabbing pains in my foot and don’t know how long that might last. 

EZLiving66's picture
EZLiving66
Posts: 1343
Joined: Oct 2015

If the stabbing pain is neuropathy, it may never go away. Mine hasn't. Hopefully, yours isn't neuropathy!! As far as the Neulasta pain, it's hard to say. I had the majority of that pain in my pelvis. Chemo just made me ache all over.

I wish you the best of luck with your pain!

Love,

Eldri

Tamlen's picture
Tamlen
Posts: 192
Joined: Jan 2018

Ribbons, the bone pain and joint and muscle aches from chemo subsided completely for me after two months. Those stabbing pains in your foot do sound like they could be mild neuropathy and might be worth raising with your onc.

janaes
Posts: 758
Joined: May 2016

I hate to talk about this because i dont want it to be your case. Between my first and second chemo treatment i developed a pain in my legs. It was so difficult to accept for me. It felt like i was crippled i would say. It hurt especially after i would be sitting or laying down. It was hard to get back up. It was also hard using stairs i noticed. It was hard to accept at first because i knew i would be going back to work where i walked alot and carried things at the same time.

I hope this is not your case but after more than 2 years it hasnt gone away. Yes i am used to it and still live a normalclife. I still work at the same job and can do it. I dont think about it alot exept when getting up from places and doing stairs

Its only been two months for you so im hoping it gets better.

Best of luck as you go forward.

zsazsa1
Posts: 321
Joined: Oct 2018

Ribbons, the stabbing pain in the foot sounds like neuropathy.  I had this shortly after my 5th round, and it scared me so much that I declined Taxol the last round.  What I noticed was that it seemed to occur when I would lie down in bed and stretch my legs out completely.  So I slept with my knees slightly bent.  It stopped happening pretty quickly, within a couple of weeks of that last dose of Taxol.  I'm now about 2.5 months out since that last dose of Taxol, and the numbness in my foot is diminishing, or I just don't notice it as much.

Ribbons's picture
Ribbons
Posts: 73
Joined: Jan 2019

thank you for the feedback. I will be seeing the orthopedic Dr. soon, I’m expecting he will tell me I need surgery on my ankle. Would he know anything about neuropathy?

Subscribe to Comments for "After chemo"